# SDR SWAA2016050951663

- Difficulty date: May 1, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 42,676 hours, 24,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT INTERCOSTAL ATTACH CLIP CRACKED AT BS 500C, BETWEEN STRINGER 25L - 26L.  R & R CLIP IAW SRM & DWG.
